# SDR ASAA2023032342494

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 1,637 hours, 462 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"FAIL" "FAIL" ON HF-1 PANEL DISPLAYED. GROUNDED - YES. RESET #1 HF, SYSTEM OPS NORMAL REF B737-9 AMM 23-11-00, NO FAULTS, OK FOR SERVICE, NO HISTORY.
